# SDR ASOA2014020709917

- Difficulty date: January 7, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,206 hours, 9,508 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FS 280 BULKHEAD WEB CORRODED AND CRACKED ABOVE DS280 CROSSBEAM.  COMPLIED WITH REO 670-53-11-594 REV.  MAJOR REPAIR.
